# SDR SWIA200617028

- Difficulty date: August 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,946 hours, 7,670 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Failed
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHUTDOWN NR 2 ENG IN FLIGHT DUE TO LOW OIL PRESSURE.  REMOVED AND REPLACED IDG SPLINE SHAFT O-RING IAW AMM 24-11-01.  OPERATIONAL CHECKS GOOD.
